Pimple causing black and blue and swelling of the eye.


Q: Saturday the corner of my eye start getting what I think is a pimple. Is has been growing, not much, since then. Of course, like any normal person, I tried popping it with no success. Of course, trying to pop it from Saturday until just about 30 minutes ago. It has gotten worse. My eye is swollen all over and looks like I have a black and blue bruise on my eye lid. I need to know what I need to be doing to lessen the pain, which is also causing my stomach to feel sick and also causing me really bad migraines.

Symptoms:  Slight pressure on corner of eye, migraines, sick to my stomach, some puss when I try popping, swelling, bruising.
Pimple causing black and bl...-1

A:   Thank you for contacting ask the doctor.
This could be a bacterial infection of the skin may be cellulitis. It may only affect the skin or may spread to the underlying tissues/lymph nodes/ bloodstream. I recommend a visit to the physician and getting a thorough examination. The headache may be the result of the pressure on to the surrounding nerves. It is essential that you start the proper treatment before the infection may spread into the eyes or other surrounding structures. The treatment options may include surgical debridement, cleaning the wound with H2O2, application of antiseptics and antibiotics to fight the bacterial infection. Please do not attempt any more popping as it can cause damage to the surrounding structures. A physician visit is a MUST. To ease the pain till the physician visit, you can try the heat therapy.
Hope the information was useful.

Related Q&A

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

Q: I have these red bumps developing over the last few days on my chest ands little on my Neck but don't know if it is...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon